# SDR DALA2019022501167

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 16,029 hours, 12,375 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2037A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 47,056 hours, 27,995 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SLC, LE FLAPS FAILED TO EXTEND. WE RAN THE QRH AND USED THE ALTERNATE FLAP SWITCH AND EXTENDED FC TO FLAPS 15. LANDING AT FL15 WAS UNEVENTFUL. REMOVED AND REPLACED LH FLAP POSITION TRANSMITTER AND FLAP POSITION INDICATOR PER B737 AMM 27-58. OPS CHECKS GOOD.
